| Model Number |
H7493926032220 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device was not returned for analysis.A review of the manufacturing documentation found that all devices shipped from the batch conformed to the preventive measures / current controls as per the product specification.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
Event or Problem Description
It was reported that catheter removal difficulties occurred.The target lesion was located in the saphenous vein graft to the circumflex (cx) artery.A 2.25x32mm synergy ii everolimus-eluting platinum chromium coronary stent system was advanced to treat the lesion; however, the device was stuck in the lesion.The physician had to deploy the stent to remove the shaft.A 2.25x32 synergy ii everolimus-eluting platinum chromium coronary stent system was then advanced but failed to cross the previously placed stent.No patient complications were reported.